A compactification of a family of determinantal Godeaux surfaces

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 237
  • Download : 0
In this paper, we present a geometric description of the compactification of the family of determinantal Godeaux surfaces, via the study of the bicanonical pencil and using classical Prym theory. In particular, we reduce the problem of compactifying the space of bicanonical pencils of determinantal Godeaux surfaces to the compactification of the family of twisted cubic curves in P-3 with certain given tangent conditions.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2000-11
Language
English
Article Type
Article
Keywords

MODULI SPACES

Citation

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.352, no.11, pp.5013 - 5023

ISSN
0002-9947
DOI
10.1090/S0002-9947-00-02393-X
URI
http://hdl.handle.net/10203/78271
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0